# SDR 2016FA0000244

- Difficulty date: March 15, 2016
- Submitted: May 17, 2016
- Operation: General aviation
- Aircraft: N397CM
- Make and model: Cessna 510
- Aircraft serial: 5100397
- Engine: Pwc PW615FA
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 17242004
- Part serial: 0871
- Condition: Leaking
- Location: Oxygen Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN BOTTLE RECEIVED FROM REPAIR SHOP FOR FITMENT TO AIRCRAFT.  ON FITMENT OF OXYGEN BOTTLE ASSY DURING 30 MINUTE LEAK TEST IAW MM, REV 12, 35-10-00, REV 8, 6, B 11A.  LEAK DETECTED FROM PRESSURE REGULATOR ON/OFF VALVE.  PART REMOVED FROM AIRCRAFT AND RETURNED FOR REPAIR.  COPY OF INCOMING AIRWORTHINESS APPROVAL TAG FAA 8310.3, PN, SO32073077-1.000.
